American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 305 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Neil Lyall. Strongly singular convolution operators on the Heisenberg group. Trans. Amer. Math. Soc. 359 (2007) 4467-4488. MR 2309194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lin Tang. $BLO$ spaces associated with the sections. Proc. Amer. Math. Soc. 135 (2007) 2423-2432. MR 2302563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[99] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Michael T. Lacey and Xiaochun Li. Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006) 4099-4117. MR 2219012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Prabhu Janakiraman. Limiting weak--type behavior for singular integral and maximal operators. Trans. Amer. Math. Soc. 358 (2006) 1937-1952. MR 2197436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Alexandru D. Ionescu and Stephen Wainger. $L^p$ boundedness of discrete singular Radon transforms. J. Amer. Math. Soc. 19 (2006) 357-383. MR 2188130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] D. S. Anisimov and S. V. Kislyakov. Double singular integrals: Interpolation and correction. St. Petersburg Math. J. 16 (2005) 749-772. MR 2106665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Robert Fefferman and Jill Pipher. A covering lemma for rectangles in ${\mathbb{R}}^n$. Proc. Amer. Math. Soc. 133 (2005) 3235-3241. MR 2161145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Michael Greenblatt. Newton polygons and local integrability of negative powers of smooth functions in the plane. Trans. Amer. Math. Soc. 358 (2006) 657-670. MR 2177034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Yinsheng Jiang. Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005) 2101-2107. MR 2137877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Andrei K. Lerner. Weighted rearrangement inequalities for local sharp maximal functions. Trans. Amer. Math. Soc. 357 (2005) 2445-2465. MR 2140445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Javier Soria and Olof Svensson. A counterexample to a weak-type estimate for potential spaces and tangential approach regions. Proc. Amer. Math. Soc. 133 (2005) 1093-1099. MR 2117210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Hong-Quan Li. Estimations $L^p$ des fonctions du Laplacien sur les variétés cuspidales. Trans. Amer. Math. Soc. 357 (2005) 337-354. MR 2098098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] José María Martell, Carlos Pérez and Rodrigo Trujillo-González. Lack of natural weighted estimates for some singular integral operators. Trans. Amer. Math. Soc. 357 (2005) 385-396. MR 2098100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Xuan Thinh Duong and Li Xin Yan. On commutators of fractional integrals. Proc. Amer. Math. Soc. 132 (2004) 3549-3557. MR 2084076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Daniel M. Oberlin. Two estimates for curves in the plane. Proc. Amer. Math. Soc. 132 (2004) 3195-3201. MR 2073293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] V. Vasyunin. The sharp constant in the reverse Hölder inequality for Muckenhoupt weights. St. Petersburg Math. J. 15 (2004) 49-79. MR 1979718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Next step in theorem 10.6. Good and bad functions. CBMS Regional Conference Series in Mathematics 100 (2003) 101-120.
Book volume table of contents   
View Article: PDF

[120] The fourth reduction. CBMS Regional Conference Series in Mathematics 100 (2003) 73-82.
Book volume table of contents   
View Article: PDF


Results: 91 to 120 of 305 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia